Chiral Solitons with Bohm Potential by Modified Simple Equation Method and Trial Equation Scheme


Biswas A., Yildirim Y., Yasar E., Zhou Q., Moshokoa S. P. , Belic M.

ACTA PHYSICA POLONICA A, vol.134, no.6, pp.1120-1125, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 134 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.12693/aphyspola.134.1120
  • Title of Journal : ACTA PHYSICA POLONICA A
  • Page Numbers: pp.1120-1125

Abstract

In this paper we obtain soliton solutions to chiral nonlinear Schrodinger's equation with the Bohm potential by the modified simple equation method and trial equation method. Solitons and shock wave solutions are obtained. Additionally, singular periodic solutions are revealed as a by-product of these approaches and these are also listed. The existence criteria of these form of solutions are also presented.